# SDR 20001108SH034

- Difficulty date: September 13, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N7899N
- Make and model: Cessna R172E
- Aircraft serial: R1720290
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 052390138
- Condition: Destroyed
- Location: Rt Inboard
- Part time: 13,495 hours
- Component: Rib Assembly
- Component part number: 05239018
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR LOADS MOVED THE RIGHT FLAP OUTBOARD SO THAT, WHEN RETRACTED, THE INBOARD RIB ASSY - FLAP SUPPORT ARM LEFT, P/N 0523901-8, WAS BLOCKED BY THE FLAP TRACK SUPPORT STRUCTURE.  BOTH FLAP SUPPORT ARMS WERE BENT BACKWARD BY THE FORCE OF THE FLAP MOTOR, FINALLY JAMMING AT ABOUT FIVE DEGREES DOWN.  SUBMITTER RECOMMENDED INSTALLATION OF CESSNA SERVICE KIT SK180-44-1.  (X)
